# SDR QMLA2018020818016

- Difficulty date: February 8, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N531LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0474
- Aircraft time: 6,721 hours, 21,181 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Skid Shoe
- Part number: L621M1004103
- Part serial: NSN
- Condition: Corroded
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A 500 HOUR LANDING GEAR INSPECTION,  FOUND CORROSION ON THE ATTACHING HARDWARE TO THE LANDING GEAR SKID SHOES.  ON FURTHER INPSECTION, AND THE SKID SHOES REMOVED, MORE CORROSION WAS FOUND UNDER THE LANDING GEAR SHOES.
